# SDR DALA2020032001977

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 103,077 hours, 14,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 35 LEFT AND RIGHT ARE INOPERATIVE. FOUND BROKEN PIN AT SEAT 35 LEFT RE-TERMINATED PIN AND REINSTALLED CONNECTOR. SYSTEM OPERATION NORMAL.
